Search Results

There are 41331 results for: content related to: The use of He's variational iteration method for solving the telegraph and fractional telegraph equations

  1. The use of variational iteration method and Adomian decomposition method to solve the Eikonal equation and its application in the reconstruction problem

    International Journal for Numerical Methods in Biomedical Engineering

    Volume 27, Issue 4, April 2011, Pages: 524–540, Mehdi Dehghan and Rezvan Salehi

    Article first published online : 1 SEP 2009, DOI: 10.1002/cnm.1315

  2. Preconditioned modified AOR method for systems of linear equations

    International Journal for Numerical Methods in Biomedical Engineering

    Volume 27, Issue 5, May 2011, Pages: 758–769, M. T. Darvishi, P. Hessari and Byeong-Chun Shin

    Article first published online : 17 SEP 2009, DOI: 10.1002/cnm.1330

  3. A new efficient technique for finding the solution of initial-value problems using He's variational iteration method

    International Journal for Numerical Methods in Biomedical Engineering

    Volume 27, Issue 9, September 2011, Pages: 1376–1384, Mehdi Tatari

    Article first published online : 27 NOV 2009, DOI: 10.1002/cnm.1361

  4. Uniformly convergent numerical method for singularly perturbed differential-difference equation using grid equidistribution

    International Journal for Numerical Methods in Biomedical Engineering

    Volume 27, Issue 9, September 2011, Pages: 1427–1445, Jugal Mohapatra and Srinivasan Natesan

    Article first published online : 10 MAR 2010, DOI: 10.1002/cnm.1370

  5. Coupled hard–soft tissue simulation with contact and constraints applied to jaw–tongue–hyoid dynamics

    International Journal for Numerical Methods in Biomedical Engineering

    Volume 27, Issue 3, March 2011, Pages: 367–390, Ian Stavness, John E. Lloyd, Yohan Payan and Sidney Fels

    Article first published online : 10 DEC 2010, DOI: 10.1002/cnm.1423

  6. Unsteady flow optimization by a stabilized finite element method

    International Journal for Numerical Methods in Biomedical Engineering

    Volume 26, Issue 12, December 2010, Pages: 1915–1933, Zhiming Gao and Yichen Ma

    Article first published online : 12 JUN 2009, DOI: 10.1002/cnm.1284

  7. Five-point positive meshless scheme for hyperbolic conservation laws

    International Journal for Numerical Methods in Biomedical Engineering

    Volume 27, Issue 4, April 2011, Pages: 619–631, Li Yin, Longjun Shen and Guixia Lv

    Article first published online : 16 SEP 2009, DOI: 10.1002/cnm.1327

  8. Numerical treatment of the Cauchy integral equation by discrete Fourier transform

    International Journal for Numerical Methods in Biomedical Engineering

    Volume 27, Issue 7, July 2011, Pages: 1096–1106, Valentina Kolybasova, Pavel Krutitskii, Konstantin Prozorov and Gennadi Vainikko

    Article first published online : 30 SEP 2009, DOI: 10.1002/cnm.1336

  9. A hybrid-Trefftz formulation for plane elasticity with selective enrichment of the approximations

    International Journal for Numerical Methods in Biomedical Engineering

    Volume 27, Issue 5, May 2011, Pages: 785–804, Charlton Okama de Souza and Sergio Persival Baroncini Proença

    Article first published online : 12 OCT 2009, DOI: 10.1002/cnm.1334

  10. Free vibration of symmetric planar frames via the force method and canonical forms

    International Journal for Numerical Methods in Biomedical Engineering

    Volume 27, Issue 6, June 2011, Pages: 936–961, A. Kaveh and R. Aalizadeh Arvanaq

    Article first published online : 28 OCT 2009, DOI: 10.1002/cnm.1344

  11. A finite element method for a microstructure-based model of blood

    International Journal for Numerical Methods in Biomedical Engineering

    Volume 27, Issue 9, September 2011, Pages: 1321–1349, Alexandre Iolov, Abdoulaye S. Kane, Yves Bourgault, Robert G. Owens and André Fortin

    Article first published online : 14 JAN 2011, DOI: 10.1002/cnm.1427

  12. New algorithm for solving a nonlinear hyperbolic telegraph equation with an integral condition

    International Journal for Numerical Methods in Biomedical Engineering

    Volume 27, Issue 10, October 2011, Pages: 1558–1568, Huanmin Yao and Yingzhen Lin

    Article first published online : 10 MAR 2010, DOI: 10.1002/cnm.1376

  13. Arbitrary Lagrangian Eulerian approximation with remeshing for Navier–Stokes equations

    International Journal for Numerical Methods in Biomedical Engineering

    Volume 26, Issue 11, November 2010, Pages: 1435–1448, C. M. Murea

    Article first published online : 28 OCT 2010, DOI: 10.1002/cnm.1223

  14. Identification of damage parameters for discontinuous rock mass

    International Journal for Numerical Methods in Biomedical Engineering

    Volume 27, Issue 8, August 2011, Pages: 1280–1295, T. Ohkami, K. Maruden and S. Koyama

    Article first published online : 1 DEC 2009, DOI: 10.1002/cnm.1358

  15. Effects of random material and geometrical properties on structural safety of steel–concrete composite systems

    International Journal for Numerical Methods in Biomedical Engineering

    Volume 27, Issue 9, September 2011, Pages: 1473–1492, Özlem Çavdar, Alemdar Bayraktar and Ahmet Çavdar

    Article first published online : 10 MAR 2010, DOI: 10.1002/cnm.1377

  16. Improving preconditioned SOR-type iterative methods for L-matrices

    International Journal for Numerical Methods in Biomedical Engineering

    Volume 27, Issue 5, May 2011, Pages: 774–784, Mehdi Dehghan and Masoud Hajarian

    Article first published online : 21 SEP 2009, DOI: 10.1002/cnm.1332

  17. Exact solutions for some systems of PDEs by He's homotopy perturbation method

    International Journal for Numerical Methods in Biomedical Engineering

    Volume 27, Issue 2, February 2011, Pages: 304–313, Imed Ghanmi, Noomen Khiari and Khaled Omrani

    Article first published online : 12 AUG 2009, DOI: 10.1002/cnm.1308

  18. An efficient geometric approach to solve the slope limiting problem with the Discontinuous Galerkin method on unstructured triangles

    International Journal for Numerical Methods in Biomedical Engineering

    Volume 26, Issue 12, December 2010, Pages: 1824–1835, Anis Younes, Marwan Fahs and Philippe Ackerer

    Article first published online : 8 JUN 2009, DOI: 10.1002/cnm.1268

  19. An implicit LU-SGS spectral volume method for moment models in device simulations II: Accuracy studies and performance enhancements using the penalty and BR2 formulations

    International Journal for Numerical Methods in Biomedical Engineering

    Volume 27, Issue 5, May 2011, Pages: 650–665, Ravishekar Kannan

    Article first published online : 8 OCT 2010, DOI: 10.1002/cnm.1415

  20. An implicit LU-SGS spectral volume method for the moment models in device simulations: Formulation in 1D and application to a p-multigrid algorithm

    International Journal for Numerical Methods in Biomedical Engineering

    Volume 27, Issue 9, September 2011, Pages: 1362–1375, Ravishekar Kannan

    Article first published online : 1 FEB 2010, DOI: 10.1002/cnm.1359